Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 40, NWS Huntsville, AL

June 26, 2016Morgan County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 26, 2016, 5:57 PM CDT for Morgan County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2016, 5:57 PM CDT (22:57 UTC)
Expired
Jun 26, 2016, 6:30 PM CDT
In force
33 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 76 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
556 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1602 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
-81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

424 
WUUS54 KHUN 262257
SVRHUN
ALC103-262330-
/O.NEW.KHUN.SV.W.0040.160626T2257Z-160626T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
557 PM CDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MORGAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 630 PM CDT

* AT 557 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRIANA...OR
  11 MILES EAST OF HARTSELLE...MOVING SOUTH AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOMERVILLE...VALHERMOSO SPRINGS AND FLORETTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3441 8686 3456 8681 3455 8676 3457 8674
      3457 8667 3456 8667 3455 8666 3441 8658
TIME...MOT...LOC 2257Z 351DEG 6KT 3451 8674 

HAIL...0.75IN
WIND...60MPH
 
$$

09
2 follow-up statements
951 
WWUS54 KHUN 262308
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
608 PM CDT SUN JUN 26 2016

ALC103-262330-
/O.CON.KHUN.SV.W.0040.000000T0000Z-160626T2330Z/
MORGAN AL-
608 PM CDT SUN JUN 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL MORGAN COUNTY...

AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRIANA...OR 12
MILES EAST OF HARTSELLE...MOVING SOUTH AT 5 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SOMERVILLE...VALHERMOSO SPRINGS AND FLORETTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3441 8686 3454 8680 3454 8675 3456 8672
      3456 8669 3455 8668 3455 8666 3441 8658
TIME...MOT...LOC 2308Z 341DEG 5KT 3450 8673 

HAIL...1.00IN
WIND...70MPH
 
$$

09
805 
WWUS54 KHUN 262324
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
624 PM CDT SUN JUN 26 2016

ALC103-262333-
/O.EXP.KHUN.SV.W.0040.000000T0000Z-160626T2330Z/
MORGAN AL-
624 PM CDT SUN JUN 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORGAN COUNTY
WILL EXPIRE AT 630 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3441 8686 3454 8680 3454 8675 3456 8672
      3456 8669 3455 8668 3455 8666 3441 8658
TIME...MOT...LOC 2318Z 351DEG 6KT 3450 8673 

$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:41 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 26, 2:41 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
241 PM CDT SUN JUN 26 2016

.DISCUSSION...
Deep layer ridging over much of the region continues to dominate the
overall synoptic pattern. A couple minor perturbations rotating
around the eastern periphery of the ridge in the mid/upper level flow
will help maintain some weak upper level support for scattered
showers and thunderstorms through the beginning of the week. We'll
finally see a break in the pattern as a trough digs through the Great
Lakes Region and shifts a surface front across the eastern US. Behind
the front, high pressure will reestablish by mid week with drier air
advecting into the area.

For the rest of today and tonight: At the surface at the moment, a
weak and nearly stationary boundary is wedged across much of the TN
Valley. Plenty of moisture and instability is again available this
afternoon to support scattered showers and thunderstorms, with a
couple storms potentially on the strong side. Theta E axis just
south of the area matches up well with a couple area of convergence
along the wedge front across the area helping to maintain and develop
convection this afternoon. Given the current situation, will let the
chance PoP wording (40-50 percent) ride through this evening. While
most convection will be diminishing after sunset, anticipate a couple
showers or a storm to linger along old outflow boundaries through
midnight. With the help of some cloud cover, temps are on track to
peak in the low/mid 90s with apparent temps in the upper 90s to low
100s.

For tomorrow: models continue to depict a weak mid/upper level wave
shifting again through the region. Once again, plenty of moisture and
instability will be available to be tapped into with some upper level
support as evident on model soundings. Expecting better thunderstorm
coverage tomorrow compared to past couple of days and cannot rule out
a severe thunderstorm or two developing during the late
afternoon/early evening hours.

For the rest of the period... frontal passage expected by late
Tuesday with surface ridging building in behind. Drier and slightly
cooler air will establish by mid week. The front itself is expected to
stall south of area and lift back further north later towards the
weekend, helping to increase rain chances.

Barron

&&

.AVIATION...
(Issued 1238 PM CDT SUN JUN 26 2016)
For 18Z TAFs: Expect that VCTS should occur at MSL by beginning of
TAF forecast period and around 19z at HSV due to recent TSRA
development trends. Will still continue with VFR conditions until
around 08z at both TAF sites, when MVFR fog conditions are expected.
Expect that VFR conditions should occur at both HSV and MSL after 13z
with the fog dissipated. Winds should slowly increase out of the
230/250 degree range in advance of the cold front after 13z. Have
introduced a PROB30 grouping for MSL after 15z and at HSV after 16z
through the end of the forecast.

TT

&&

.PRELIMINARY POINT TEMPS/POPS...
Huntsville    74  91  72  92 /  30  60  50  20
Shoals        74  91  71  93 /  30  70  50  20
Vinemont      73  90  71  89 /  30  70  50  40
Fayetteville  72  88  69  88 /  30  60  50  20
Albertville   72  91  70  89 /  30  70  50  40
Fort Payne    71  89  69  89 /  40  70  50  30

&&

.HUN Watches/Warnings/Advisories...
AL...NONE.
TN...NONE.
&&

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jun 26, 12:49 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1249 PM CDT SUN JUN 26 2016

ALZ001>010-016-TNZ076-096-097-271000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1249 PM CDT SUN JUN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE AFTERNOON AND THIS
EVENING. THE MAIN IMPACTS FROM ANY STORMS THAT DEVELOP WILL BE BRIEF
GUSTY WINDS, FREQUENT LIGHTNING, SMALL HAIL, AND HEAVY DOWNPOURS. AN
ISOLATED STRONG STORM IS POSSIBLE WITH WIND GUSTS UP TO 55 MPH
POSSIBLE.

AFTERNOON TEMPERATURES WILL REACH INTO THE MIDDLE 90S FOR THE ENTIRE
TENNESSEE VALLEY WITH HEAT INDEX READINGS BETWEEN 100 TO 105
DEGREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE COVERAGE OF THUNDERSTORMS WILL INCREASE ON MONDAY AS A COLD
FRONT WILL PUSH SLOWLY SOUTHWARD THROUGH THE REGION. A FEW STRONG
STORMS WILL BE POSSIBLE ON MONDAY. THE THREAT FOR STORMS WILL END
FROM NORTH TO SOUTH BY TUESDAY AFTERNOON AS THE FRONT CLEARS THE
REGION.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON FRIDAY AND AN INCREASING
CHANCE OF THUNDERSTORMS FOR SATURDAY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

TT

In the hours before

Special weather statement, Jun 26, 3:30 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
330 PM CDT SUN JUN 26 2016

ALZ001-262115-
LAUDERDALE AL-
330 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE COUNTY UNTIL
415 PM CDT...

AT 330 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
KILLEN...OR 11 MILES NORTHEAST OF FLORENCE...MOVING EAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROGERSVILLE...KILLEN...LEXINGTON...ST. FLORIAN...ST. JOSEPH...
ANDERSON...GREEN HILL...OLIVER...KINGTOWN AND ELGIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3500 8726 3481 8722 3478 8728 3476 8726
      3475 8727 3476 8731 3480 8736 3480 8743
      3481 8748 3483 8752 3482 8759 3480 8761
      3499 8761 3501 8747
TIME...MOT...LOC 2030Z 271DEG 12KT 3491 8752

BARRON
Special weather statement, Jun 26, 4:00 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
400 PM CDT SUN JUN 26 2016

ALZ004-262130-
LAWRENCE AL-
400 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAWRENCE COUNTY
UNTIL 430 PM CDT...

AT 359 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF MOULTON. THIS STORM WAS NEARLY STATIONARY.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOULTON...HATTON...NE SMITH...MT HOPE...LANDERSVILLE...
WREN AND WESTERN BANKHEAD NATIONAL FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS... ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3461 8742 3447 8721 3435 8749 3456 8753
TIME...MOT...LOC 2059Z 050DEG 2KT 3452 8744

09
Special weather statement, Jun 26, 4:32 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
432 PM CDT SUN JUN 26 2016

ALZ004-262200-
LAWRENCE AL-
432 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAWRENCE COUNTY
UNTIL 500 PM CDT...

AT 432 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF MOULTON...MOVING SOUTHWEST AT 10 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MT HOPE...LANDERSVILLE AND WESTERN BANKHEAD NATIONAL FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS... ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3435 8753 3438 8753 3455 8748 3455 8735
      3434 8733
TIME...MOT...LOC 2132Z 029DEG 7KT 3444 8745

09
Special weather statement, Jun 26, 5:16 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
516 PM CDT SUN JUN 26 2016

ALZ010-262300-
DE KALB AL-
516 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEKALB COUNTY UNTIL
600 PM CDT...

AT 516 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
IDER...OR 10 MILES SOUTHWEST OF TRENTON...MOVING EAST AT 15 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HENAGAR...IDER AND SULPHER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS... ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3461 8576 3467 8575 3474 8569 3475 8567
      3479 8564 3482 8563 3484 8561 3484 8558
      3463 8554
TIME...MOT...LOC 2216Z 254DEG 14KT 3476 8563

09
Special weather statement, Jun 26, 5:20 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
520 PM CDT SUN JUN 26 2016

ALZ007-262245-
MORGAN AL-
520 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MORGAN COUNTY UNTIL
545 PM CDT...

AT 520 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DECATUR. THIS STORM WAS NEARLY STATIONARY.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DECATUR...HARTSELLE...PRICEVILLE...NEEL AND BASHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS... ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 3459 8704 3458 8690 3441 8687 3444 8711
TIME...MOT...LOC 2220Z 007DEG 3KT 3454 8699

09
Special weather statement, Jun 26, 5:29 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
529 PM CDT SUN JUN 26 2016

ALZ007-262300-
MORGAN AL-
529 PM CDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN COUNTY UNTIL 600
PM CDT...

AT 529 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TRIANA...OR 8 MILES SOUTH OF MADISON...MOVING SOUTH AT 15 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VALHERMOSO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS... ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3449 8687 3456 8684 3455 8676 3459 8671
      3459 8669 3449 8664
TIME...MOT...LOC 2229Z 356DEG 12KT 3458 8677

09

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:14 PM CDTFlash Flood WarningHUNMadison3 hr
Jun 26, 3:30 PM CDTSpecial Weather StatementHUNLauderdale45 min
Jun 26, 4:00 PM CDTSpecial Weather StatementHUNLawrence30 min
Jun 26, 4:32 PM CDTSpecial Weather StatementHUNLawrence28 min
Jun 26, 5:20 PM CDTSpecial Weather StatementHUNMorgan25 min
Jun 26, 5:29 PM CDTSpecial Weather StatementHUNMorgan31 min
Jun 26, 6:28 PM CDTSpecial Weather StatementHUNMorgan32 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.